# SDR CA101104013

- Difficulty date: November 2, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC3
- Aircraft time: 24,636 hours
- Engine: Walter M601E11
- System (JASC): 2810 · Fuel Storage
- Part: Bushing
- Part number: CSP32B6D1
- Condition: Corroded
- Location: Drain Valve
- Part time: 24,780 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REAR FUEL CELL SUMP PANEL HAS A CORRODED SUMP DRAIN PLUG BUSHING.  PANEL REPLACED WITH NEW UNIT.
